|*DISCLAIMER: This page is an unmoderated forum, and the opinions expressed herein do not necessarily reflect the viewpoint of The Johns Hopkins Medical Institutions. Patients are advised to consult their personal physicians before making any medical decisions. |
There is always a chance he is bleeding somewhere internally, into the bowels etc.. but this is less likely.
High white blood cells are often due to an infection, or can be a stress response to the process going on in his body right now due to the cancer.
BUT...... I am also concerned that whatever 'medicines' this 'doc' is giving him could also be causing these changes as side effects.
Sometimes it is hard to know the cause for sure, but if he develops a fever or sees blood in his stool, he should run to a real doctor or ER as soon as possible.
I am sorry he has not chosen to have surgery, which actually has a chance of CURING him. Very sad... But I do respect people's choice to treat themselves the way they prefer... as long as they are competent to make their own decisions.
Good luck to you and your loved one.
Reply to this message | Return to Main Message List